# SDR SWAA2024020738342

- Difficulty date: January 4, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 49,980 hours, 26,058 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663.75 BELLOW CENTER WINT REAR SPAR; VAPOR WEB RT SIDE CRACKED<[01] REPAIRED DAMAGE AREA AT R/H CENTER WING REAR VAPOR BARRIER AS PER SRM 51-70-04-2R-10. MATERIAL USED EY 3804 PO 2040614 PLUS BMS9-120 TYD CL 7 PO# 1690463.;[02] VERIFIED; STEP # 1.
